
A REMARK ON THE GLOBAL SMALL SOLUTION FOR GENERAL COUPLED MAXWELL-SCHRODINGER EQUATIONS IN IR~3
Chang Xing MIAO;Ze Min LI
系统科学与复杂性(英文) ›› 1999, Vol. 12 ›› Issue (2) : 97-103.
A REMARK ON THE GLOBAL SMALL SOLUTION FOR GENERAL COUPLED MAXWELL-SCHRODINGER EQUATIONS IN IR~3
A REMARK ON THE GLOBAL SMALL SOLUTION FOR GENERAL COUPLED MAXWELL-SCHRODINGER EQUATIONS IN IR~3
Coupled Maxwell-Schrodinger equations {{custom_keyword}} /
Coupled Maxwell-Schrodinger equations / Cauchy problem / quasi-energy method {{custom_keyword}} /
/
〈 |
|
〉 |